# SDR CALA9800613

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 471
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN ANGLE AT FS 471, BBL 0.  THE ANGLE WAS REMOVED.  A NEW ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-10-1, 51-10-2, AND 51-40-5.
